# SDR DAT2004F00000

- Difficulty date: April 10, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N390GA
- Make and model: Stbros SD330
- Aircraft serial: SH3077
- Engine: Pwa PT6A45R
- System (JASC): 7314 · Engine Fuel Pump
- Part: Line
- Part number: 310733801
- Condition: Cracked
- Location: P3 Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEAVING 4400 FEET, THE RT ENGINE TORQUE FELL FROM 3200 LBS TO 2000 LBS THEN TO 1500 LBS THEN STABILIZED AT 2000 LBS FOR A WHILE THEN WENT BACK TO 3000 LBS.  THE FLIGHT CREW TURNED BACK AND CALLED DEC TO TELL THEM OF THE SITUATION.  THE FLIGHT CREW ADVISED THE ATC THEY NEEDED TO RETURN, DUE TO A POSSIBLE MAINTENANCE PROBLEM.  AC LANDED WITHOUT INCIDENT.  AC WAS PUT IN HANGAR AND DECOWLED WITH NO VISIBLE PROBLEMS FOUND.  MECHANICS FOUND A CRACKED LINE COMING OFF THE P3 FILTER.  LINE WAS REMOVED AND REPLACED IAW MFG MM.  OPS CHECK AND ENGINE RUNS GOOD.  AC WAS RETURNED TO SERVICE.
